Title of article :
Independence of almost periodicity upon the topology of the acting group
Author/Authors :
Pestov، نويسنده , , Vladimir، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 1998
Pages :
3
From page :
223
To page :
225
Abstract :
Answering a question first explicitly stated by de Vries in 1993, we observe that for an arbitrary topological dynamical system the property of being an almost periodic point does not depend on the topology of the acting group. In other words, the traditional distinction made between the notions of an almost periodic point and of a discretely almost periodic point is unnecessary.
Keywords :
Syndetic subsets , Almost periodic points , Discretely almost periodic points
Journal title :
Topology and its Applications
Serial Year :
1998
Journal title :
Topology and its Applications
Record number :
1576003
Link To Document :
بازگشت